# SDR ASAA2019102843116

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,907 hours, 7,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 7494
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 21,899 hours, 7,143 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ENGINE BLEED SWITCHES ON AND PACK SWITCHES OFF FMC N1 LIMIT PAGE SHOWS 97.1 (1) AND 96.2 (2). GROUNDED - YES. RIGHT PACK FLOW CONTROL AND S/O VALVE INOP. REMOVED AND REPLACED RH PACK FLOW CONTROL & SHUT OFF VALVE IAW B737-900 AMM 21-51-01. OPS TEST AND LEAK CK GOOD. FMC N1 LIMIT PG NOW SHOWS MATCHING VALUES FOR # 1 & 2 ENGINE WITH O.A.T. SET. REF SDS 34-61-00-014.
